# SDR R61A201509090692

- Difficulty date: September 9, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT CENTER LWR SEAL REST ON AFT PAX DOOR CUTOUT IS CORRODED.  MAINTENANCE R & R CENTER LWR SEAL REST ON AFT PAX DOOR CUTOUT IAW SRM 51-41-02, 51-41-02, 51-23-04, PN 170-87556-401, SEAL REST.
